# SDR IPXA11567591

- Difficulty date: June 7, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 311N5002143
- Condition: Nicked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:MOD, WHILE ACCOMPLISHING HFEC INSP IAW EO B757-5410-17144.  FOUND SHARP NICK IN FASTENER HOLE CODE "D" (REF FIG 4) ON NR1 PYLON UPPER LINK FITTING OTBD HOLE.  REPAIRED IAW ER 11-03082, DATED 06-28-11.
